# SDR COMA0360414

- Difficulty date: September 12, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 18,360 hours, 16,816 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED BURNING ELECTRICAL ODOR IN LAVATORY.  DEFERRED THE LAV LIGHTING SYSTEM PER MEL.
